# SDR DALA2022052403586

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,491 hours, 39,799 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 L WING SLIDE EICAS MSG. CORRECTIVE ACTION: INSPECTED LT OFF WING SLIDE SYSTEM FOUND SLIDE DOOR OPEN BUT NO OTHER DEFECTS. CLOSE LT OFF WING SLIDE DOOR PER B757 AMM 25-65. REACTIVATED LT OFF WING SLIDE SYSTEM PER B757 AMM 25-65. (8666920)
